On a system of semirelativistic equations in the energy space

Kazumasa Fujiwara, Shuji Machihara, Tohru Ozawa

    Research output: Contribution to journalArticle

    3 Citations (Scopus)

    Abstract

    Well-posedness of the Cauchy problem for a system of semirelativistic equations is shown in the energy space. Solutions are constructed as a limit of an approximate solutions. A Yudovitch type argument plays an important role for the convergence arguments.

    Original languageEnglish
    Pages (from-to)1343-1355
    Number of pages13
    JournalCommunications on Pure and Applied Analysis
    Volume14
    Issue number4
    DOIs
    Publication statusPublished - 2015 Jul 1

      Fingerprint

    Keywords

    • Compactness argument
    • Quadratic nonlinearity
    • Semirelativistic equation
    • Well-posedness
    • Yudovitch argument

    ASJC Scopus subject areas

    • Analysis
    • Applied Mathematics

    Cite this